MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27702
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the device detached at the drainage tap where the cerebrospinal fluid drips into the bag.The device could not be reassembled.The physician replaced the device with another one, and the issue was resolved.The patient was fine, but a new device had to be opened up and switched over.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EDMS II, EURO, GREEN PATIENT LINE
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7719995
Report Number2021898-2018-00370
Device Sequence Number1588119
Product Code GWM
UDI-Device Identifier00721902495687
UDI-Public00721902495687
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model Number27702
Device Catalogue Number27702
Device Lot Number214994590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1